Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Wanted to postpone periods. Prescribed Norethisterone, periods still came. Will taking the medication lessen the flow or prolong the period?

I was presribed Norethisterone to stop period but came on today anyway. Going on holiday in two days (periods last five days). Should I continue to take the tablets and will this lessen the flow or will it just prolong the period? I could have two free days at the end of the holiday, unfortunately the forecast is for rain then and the beach is then out of the question.
Asked On : Thu, 19 Jul 2012
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Hello mam, thanks for trusting health care magic.
no mam no need of taking the rest of tablets now.
no it wont help you the way you want. best option for you is to use tampons if you get to swim.
In case you have further questions you can consult me on health care magic forum and i will be happy to help
My URL is
Take care and wish you all the best.
Dr Manisha Jain.
Answered: Sun, 22 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor